# SDR ORJA99220

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 17-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - (ON LANDING LAX) A SEGMENT OF EXIT ROW LIGHTING FROM SEATS 17D TO 21D ILLUMINATED.  WILL NOT TURN OFF.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 21F IAW MM 33-53-01.  (X)
